Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A density theorem for lacunary Fourier series


Authors: J. W. Moeller and P. O. Frederickson
Journal: Bull. Amer. Math. Soc. 72 (1966), 82-86
MathSciNet review: 0211189
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1966-11427-1